MathSciNet Relay Station
MathSciNet bibliographic data
MR275417 55.30
Edelson, Allan L. Real vector bundles and spaces with free involutions. Trans. Amer. Math. Soc. 157 1971 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement